For the last few months I have been breaking out in hives and itching, swelling (severe) espically when doing work or getting hot, possibly cold i am unsure, what might be causing this and what should I do or take. I have been taking benadrly but it keeps coming back.
Allergies that result in hives and itching are very common. Unfortunately a majority of the time the cause is not found. A doctor will probably tell you to try switching detergents and soaps because this can be the cause. I had a period of about 6 months where I would get unexplained hives. Never was able to find a cause but my doctor had be start taking an everyday allergy medication like Zyrtec or Claritin. Once I started that the hives went away and haven't came back.
I would first see if you can find a common irritant you can eliminate. If not try taking Zyrtec or Claritin.
I would make an appointment with your family doctor. Tell your doctor what has been happening. After examing you, your doctor will probably suggest
that you have an allergy test. He or she will probably give you a referral to
an allergist. Myself, I wouldn't self medicate with Zyrtec or Claritin if you
don't know what you're allergic to. I have allergies but I had an allergy
test many years ago now and that's how they were discovered. You say
you're taking Benadril, but it keeps on coming back. I would really suggest
a visit to your family doctor. Good luck in finding out what's going on.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.